Alert archive / Missouri / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 134, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 14, 2004, 11:28 PM CDT for Platte County, Missouri. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2004, 11:28 PM CDT (04:28 UTC)
- Expired
- Jun 15, 2004, 12:30 AM CDT
- In force
- 62 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
County Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 88 km from the middle of the area, began a volume at 04:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 11:25 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 4.5 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5020 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 935 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 14.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 150428
SVREAX
MOC165-150530-
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1128 PM CDT MON JUN 14 2004
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PLATTE COUNTY IN WEST CENTRAL MISSOURI
* UNTIL 1230 AM CDT
* AT 1125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF BEAN LAKE
TO 4 MILES WEST OF WESTON TO 4 MILES SOUTH OF EASTON KS...OR ALONG
A LINE EXTENDING FROM ATCHISON TO OSKALOOSA...AND MOVING SOUTHEAST
AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WESTON BY 1135 PM CDT.
DEARBORN BY 1140 PM CDT.
PLATTE CITY BY 1145 PM CDT.
RIDGELY BY 1155 PM CDT.
THE TOWNS OF IATAN...TRACY...CAMDEN POINT...FERRELVIEW...WEATHERBY
LAKE...PLATTE WOODS...LAKE WAUKOMIS AND HOUSTON LAKE ARE ALSO IN THE
PATH OF THESE SEVERE THUNDERSTORMS.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
REPORT SEVERE WEATHER TO THE NEAREST EMERGENCY MANAGEMENT OR LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE OFFICE IN PLEASANT HILL.
LAT...LON 3952 9501 3953 9462 3917 9461 3927 9483
3933 9491 3938 9489 3947 9504 3954 9509
3954 9503
$$
MJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 4:42 PM CDT, 6 hours 46 minutes earlier.
Area forecast discussion, Jun 14, 4:42 PM CDT, 6 hours 46 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 442 PM CDT MON JUN 14 2004 CORRECTION TO WATCH ZONE CODING .DISCUSSION... HAVING PROBLEMS GETTING THE NEW FLOOD WATCH ISSUED AFTER AN UPGRADE TODAY...BUT AM REALIGNING IT A BIT TO TAKE NORTHEAST PARTS OF FORECAST AREA OUT OF WATCH TUESDAY MORNING AS IT APPEARS DRIER AIR WILL BUILD INTO THAT REGION OVERNIGHT AND AM GOING WITH A DRY FORECAST IN THOSE AREAS ON TUESDAY. WILL LEAVE THE REST OF THE REGION UNDER THE FLOOD WATCH THROUGH NOON ON TUESDAY. THINK BULK OF PROBLEMS WILL OCCUR OVERNIGHT TONIGHT WHERE THE BOUNDARY WANTS TO SET UP. CURRENT THINKING IS THAT THIS BOUNDARY WILL LIKELY REMAIN ALONG OR JUST SOUTH OF INTERSTATE 70 TONIGHT WHERE MOISTURE HAS REALLY POOLED THIS AFTERNOON. TUESDAY NIGHT...LARGE COMPLEX OF STORMS SHOULD BE FOUND OVER NEBRASKA AND IOWA ALONG A FRONTAL BOUNDARY. THESE STORMS SHOULD MOVE INTO NORTHWEST PORTIONS OF FORECAST AREA TUESDAY NIGHT AND MOVE THROUGH AREA ON WEDNESDAY. WILL LIKELY NEED TO HOIST ANOTHER FLOOD WATCH FOR LATE TUESDAY NIGHT AND INTO WEDNESDAY. A BREAK IN THE ACTION LOOKS TO BE IN STORE FOR THURSDAY BUT THE ACTIVE PATTERN WILL LEND ITSELF TO MORE UNSETTLED WEATHER LATE IN THE WEEK. MODEL SOLUTIONS SHOW INCREASED DIVERGENCE BEGINNING FRIDAY...WITH GREATLY VARYING SOLUTIONS BY MONDAY. THE 00Z GFS DEVELOPS A SUCCESSION OF APLIFIED SHORTWAVE TROUGHS EXTENDING FROM HUDSON BAY SOUTH ACROSS THE CENTRAL CONUS...ROTATING TOWARD THE ATLANTIC COAST. THE 06Z GFS INDICATES MORE TROUGHING OVER THE NORTHWEST CONUS FOR THE WEEKEND...WHICH IS A TREND TOWARD THE MORE ZONAL ECMWF SOLUTION OVER THE CENTRAL STATES. THE MORE ZONAL SOLUTION WOULD HOLD THE BULK OF SHORTWAVE ENERGY FURTHER NORTH AND KEEP THE COOLER AIRMASS NORTH OVER ACROSS THE NORTHERN PLAINS. MORE SUBTLE SHORTWAVES AHEAD OF THE NORTHWEST TROUGH COULD SET OFF SHOWERS AND STORMS AND WILL REMAIN A CONCERN FOR THE PLAINS REGION. HAVE GONE WITH A PERSISTENT TEMPERATURE FORECAST FROM FRIDAY THROUGH MONDAY WITH MODEL INDICATION AND HPC GUIDANCE OF HOLDING BACK THE COOLER AIRMASS. PC/STOFLET && .PREVIOUS DISCUSSION... 225 AM... COMPLEX WEATHER SITUATION IS EXPECTED THE NEXT COUPLE OF DAYS AS CONVECTION/CONVECTIVE COMPLEXES WILL PLAY HAVOC WITH THE SPEED AND LOCATION OF BOUNDARIES. LATEST SURFACE MAP INDICATES A WEAK SURFACE LOW IN EXTREME SOUTHWEST NEBRASKA WITH A WEAK COLD FRONT PRESSING SLOWLY SOUTH ACROSS CENTRAL AND NORTHEAST NEBRASKA. SCATTERED SHOWERS AND THUNDERSTORMS ARE DEVELOP IN THE THETAE ADVECTION AREA...AS CONFIRMED BY PROFILERS...ACROSS EASTERN NEBRASKA...WESTERN IOWA AND EXTREME NORTHERN MISSOURI. BEST ISENTROPIC LIFT EARLY THIS MORNING IS PROJECTED TO BE ACROSS EASTERN NEBRASKA AND SOUTHERN IOWA WITH WEAK ISENTROPIC LIFT NOTED ON THE 310K SURFACE ACROSS EXTREME NORTHERN MISSOURI UNTIL 15Z. CONVECTION LIKELY TO BE ELEVATED IN NATURE AS PER MESOETA FORECAST SOUNDINGS WITH INCREASING CAP ALSO LIMITING THE AREAL COVERAGE OF CONVECTION. NEXT CONCERN IS THE WEAK FRONT...CURRENTLY IN NEBRASKA...WHICH IS EXPECTED TO SAG SLOWLY SOUTH ACROSS THE CWA THROUGH THIS EVENING. MESOETA SUGGESTS THAT THE BOUNDARY WILL BE ALONG THE I-35 CORRIDOR BY 18Z...BUT PREFER SLIGHTLY SLOWER GFS BASED ON CURRENT TRENDS. STRONG INSTABILITY IS NOTED AHEAD OF THE FRONT AS PER THE MESOETA WITH CAPE AROUND 4000 J/KG. SFC-6KM SHEAR IS NOT IMPRESSIVE BUT 25-30KTS WILL AID IN THE DEVELOPMENT OF SEVERE CONVECTION AHEAD OF THE BOUNDARY THIS AFTERNOON...ESPECIALLY THE SE ONE HALF OF THE CWA. AS PER THE MESOETA...THE 850-700 MB CAP WILL WEAKEN IN ADVANCE OF THE FRONT WHICH APPEARS REASONABLE. AS A RESULT...EXPECT A GOOD CHANCE OF CONVECTION THIS AFTERNOON ALONG AND AHEAD OF THE FRONT. EXPECT THE CONVECTION TO ORGANIZE INTO A POORLY DEFINED MCS BY EARLY EVENING...MAINLY ACROSS THE SOUTHERN ZONES. BASED UPON THE CORFIDI VECTORS...EXPECT THE CONVECTION TO EXIT THE CWA BY LATE EVENING...IF NOT EARLIER. MESOETA SUGGEST WEAK ISENTROPIC LIFT LATE MONDAY NIGHT ACROSS THE WEST CENTRAL AND NORTHWEST ZONES. WILL KEEP POPS IN THIS AREA IN THE LOW CATEGORY AS THE ISENTROPIC LIFT MAY BE DISPLACED FURTHER SOUTHWEST. THE CONVECTION WILL LIKELY STABILIZE THE ATMOSPHERE TUESDAY WITH THE LOCATION OF THE OUTFLOW BOUNDARY OR ORIGINAL BOUNDARY TO THE SOUTH OF THE CWA BY TUESDAY MORNING. BELIEVE THAT MUCH OF THE DAY THE ATMOSPHERE WILL BE IN A RECOVERY MODE. POSITION OF ANY BOUNDARIES AND INSTABILITY AXIS OF THE MODELS APPEARS TO BE SUSPECT AT THIS TIME. AS A RESULT...WILL NOT ACCEPT CURRENT STRONG INSTABILITY THAT THE MESOETA SHOWS FOR THE DAY ON TUESDAY. MESOETA SUGGEST A WEAK SHORTWAVE TO MOVE ACROSS THE CWA TUESDAY MORNING...BUT DO NOT HAVE MUCH CONFIDENCE IN THIS FEATURE. WILL MAINTAIN LOW POPS HOWEVER..FOR TUESDAY MORNING...IN CASE WARM ADVECTION DOES EXIST. BY LATE TUESDAY NIGHT...A SHORTWAVE TROF MOVES INTO THE NORTHERN PLAINS. THIS AIDS IN SLOWLY DRIVING THE NEXT COLD FRONT SOUTH INTO THE NORTHERN CWA TUESDAY NIGHT. MODELS APPEAR TO BE SUFFERING FROM GRID SCALE FEEDBACK. HOWEVER...EXPECT CONVECTION TO DEVELOP IN THE VICINITY OF THE FRONT. ALTHOUGH SHEAR IS RATHER WEAK...EXPECT THAT A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE...ESPECIALLY BEFORE MIDNIGHT...WITH MODERATE INSTABILITY IN PLACE. WILL CONTINUE THREAT OF CONVECTION INTO WEDNESDAY AS FRONT IS SLOW TO MOVE SOUTHEAST. PLAN TO MAINTAIN CURRENT FLOOD WATCH AT THIS TIME. IT MAY NEED TO BE EXTENDED OR LOCATION REDEFINED. CONFIDENCE FOR ENTIRE SCENARIO IS NOT HIGH...THEREFORE WILL LET FUTURE SHIFTS ADJUST FLOOD WATCH IF NEEDED. .EAX WATCHES/WARNINGS/ADVISORIES... KS...FLOOD WATCH UNTIL NOON CDT TUESDAY FOR ZONES KSZ025...KSZ057...KSZ060...KSZ102>105. MO...FLOOD WATCH UNTIL NOON CDT TUESDAY FOR ZONES MOZ001>004...MOZ011>013...MOZ020>022...MOZ028>031...MOZ037>040...MOZ0 43>046...MOZ053>054. FLOOD WATCH UNTIL 6 AM TUESDAY FOR ZONES MOZ005>008...MOZ014>017.. MOZ023>025...MOZ0032>033 WFO EAX
Hazardous weather outlook, Jun 14, 12:54 PM CDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1254 PM CDT MON JUN 14 2004 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-151100- THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. ...SCATTERED SEVERE THUNDERSTORMS PRODUCING DAMAGING WIND GUSTS AND HAIL EXPECTED THIS AFTERNOON AND TONIGHT... .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORM DEVELOPMENT IS EXPECTED TO CONTINUE ALONG AN OUTFLOW BOUNDARY IN NORTH CENTRAL MISSOURI DURING THE EARLY AFTERNOON. SCATTERED THUNDERSTORMS ARE THEN ANTICIPATED TO BUILD IN A SOUTHWESTWARD LINE AS A WEAK COLD FRONT MOVES SOUTHEAST ACROSS NORTHERN MISSOURI AND NORTHEAST KANSAS. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP SOUTHEAST OF A ST. JOSEPH TO KIRKSVILLE LINE THIS AFTERNOON AND INTO THE EVENING. ALTHOUGH THE MAIN THREATS WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS, AN ISOLATED TORNADO IS ALSO POSSIBLE. IN ADDITION, HEAVY RAINFALL MAY ACCOMPANY THE STORMS AS THE FRONT STALLS ACROSS WEST CENTRAL AND CENTRAL MISSOURI...WHICH MAY LEAD TO ADDITIONAL FLOODING PROBLEMS DUE TO SATURATED SOIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE TUESDAY MORNING NORTH OF A LINE FROM NEAR KANSAS CITY TO KINGSTON TO KIRKSVILLE. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. THE WEAK FRONT WHICH IS FORECAST TO MOVE ACROSS THE AREA THIS AFTERNOON AND TONIGHT IS EXPECTED TO DISSIPATE WITH ANOTHER FRONT TO APPROACH EXTREME NORTHWEST MISSOURI BY LATE TUESDAY AFTERNOON. THE FRONT WILL MOVE INTO WEST CENTRAL AND CENTRAL MISSOURI BY WEDNESDAY MORNING. THE FRONT WILL LIKELY TRIGGER SCATTERED THUNDERSTORMS. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE LATE TUESDAY AFTERNOON ACROSS EXTREME NORTHWEST MISSOURI AND GENERALLY ALONG AND NORTH OF INTERSTATE 70 TUESDAY NIGHT. THE PRIMARY THREATS WILL BE LARGE HAIL, DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AND FRIDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION LIKELY WILL BE REQUIRED THIS AFTERNOON AND TONIGHT SOUTH OF INTERSTATE 36...INCLUDING THE KANSAS CITY METRO AREA. ACTIVATION MAY ALSO BE NEEDED FOR EXTREME NORTHWEST MISSOURI LATE TUESDAY AFTERNOON AND GENERALLY ALONG AND NORTH OF INTERSTATE 70 TUESDAY NIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT (LOWER CASE) HTTP://WWW.CRH.NOAA.GOV/EAX OR HTTP://WEATHER.GOV. STOFLET
In the hours before
Local storm report, Jun 14, 8:06 PM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
806 PM CDT MON JUN 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0804 PM HAIL WARRENSBURG 38.76N 93.73W
06/14/2004 1.00 INCH JOHNSON MO AMATEUR RADIO
&&
MJLocal storm report, Jun 14, 8:35 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
835 PM CDT MON JUN 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0831 PM HAIL CONCORDIA 38.99N 93.57W
06/14/2004 1.25 INCH LAFAYETTE MO FIRE DEPT/RESCUE
&&
STOFLETSpecial weather statement, Jun 14, 9:05 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 905 PM CDT MON JUN 14 2004 KSZ025-057-060-102>105-MOZ011>014-020>025-028>033-037>040-043>046- 053-054-150220- ANDREW MO-ATCHISON KS-BATES MO-BUCHANAN MO-CALDWELL MO-CARROLL MO- CASS MO-CHARITON MO-CLAY MO-CLINTON MO-COOPER MO-DAVIESS MO- DE KALB MO-DONIPHAN KS-HENRY MO-HOLT MO-HOWARD MO-JACKSON MO- JOHNSON MO-JOHNSON KS-LAFAYETTE MO-LEAVENWORTH KS-LINN MO-LINN KS- LIVINGSTON MO-MACON MO-MIAMI KS-PETTIS MO-PLATTE MO-RANDOLPH MO- RAY MO-SALINE MO-WYANDOTTE KS- 905 PM CDT MON JUN 14 2004 SEVERE THUNDERSTORM WATCH NUMBER 469 HAS BEEN ALLOWED TO EXPIRE. COUNTIES NO LONGER UNDER THIS WATCH INCLUDE... IN MISSOURI: ANDREW...BATES...BUCHANAN...CALDWELL...CARROLL...CASS...CHARITON... CLAY...CLINTON...COOPER...DAVIESS...DE KALB...HENRY...HOLT... HOWARD...JACKSON...JOHNSON...LAFAYETTE...LINN...LIVINGSTON...MACON... PETTIS...PLATTE...RANDOLPH...RAY AND SALINE. IN KANSAS: ATCHISON...DONIPHAN...JOHNSON...LEAVENWORTH...LINN...MIAMI AND WYANDOTTE. THE THREAT FOR WIDESPREAD SEVERE WEATHER HAS DIMINISHED ACROSS THE AREA. MJ
Local storm report, Jun 14, 10:16 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1016 PM CDT MON JUN 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0655 PM FLASH FLOOD 2 ENE NEW FRANKLIN 39.03N 92.71W
06/14/2004 HOWARD MO LAW ENFORCEMENT
COUNTY ROAD 433 CLOSED
&&
STOFLETLocal storm report, Jun 14, 11:04 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1104 PM CDT MON JUN 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND GST LANCASTER KS 39.57N 95.30W
06/14/2004 70 MPH ATCHISON KS LAW ENFORCEMENT
&&
RCLocal storm report, Jun 14, 11:21 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1121 PM CDT MON JUN 14 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG HIGHLAND 39.86N 95.27W
06/14/2004 DONIPHAN KS LAW ENFORCEMENT
POWERLINES BLOWN DOWN
&&
RCThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:00 PM CDT | Flash Flood Warning | EAX | Macon, Randolph | 8 hr |
| Jun 14, 7:32 PM CDT | Severe Thunderstorm Warning | EAX | Johnson | 58 min |
| Jun 14, 8:14 PM CDT | Severe Thunderstorm Warning | EAX | Lafayette | 46 min |
| Jun 14, 8:26 PM CDT | Severe Thunderstorm Warning | EAX | Pettis, Saline | 94 min |
| Jun 15, 12:05 AM CDT | Severe Thunderstorm Warning | EAX | DeKalb | 55 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.